# SDR SWIA202162920

- Difficulty date: October 22, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LOWER FWD CAP ANGLE IS CORRODED    (C-CHECK RO 11-27-21)   PASSENGER DOOR SURROUND LOWER FWD CAP ANGLE IS CORRODED ON MULTIPLE ELEMENTS AND OVER FASTENER HOLES AND IS OUT OF LIMITS REF CRJ700 SRM 53-21-23-101-001-A01. REMOVED BAD FWD CAP REF CRJ700 SRM 51-42-06-001-001. ORDERED AND RECEIVED REPLACEMENT ANGLE PART# SH670-31821-5. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT FWD CAP WITH REPLACEMENT FASTENERS REF CRJ700 SRM 51-42-06-001-001-A01, DRW. SH670-31810 REV AE. COMPLIED WITH 51-900-1002-SKY.
